# SDR ERAA20120033

- Difficulty date: March 10, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N881EA
- Make and model: Dhav DHC8106
- Aircraft serial: 233
- Aircraft time: 46,042 hours, 70,576 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 302313
- Part serial: 0092
- Condition: No Test
- Location: Cargo Bay
- Part time: 6,261 hours, 7,936 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 2 BAG SMOKE WARNING TEST FAILED.  REMOVED AND REPLACED NR 2 AFT BAGGAGE SMOKE DETECTOR.  OPS CHECK GOOD.
